# SDR SWAA2013022012880

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 46,642 hours, 27,058 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A10011
- Part serial: AA217063C
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB GOT FUEL IMBALANCE ALERT RIGHT TANK 1,000LBS LOW-TOTAL FUEL ABOUT RIGHT.  CROSS FEED VALVE C/B FOUND POPPED.  RESET C/B, CROSSFEED TO REGAIN BALANCE.  (NOTE-CROSSFEED VALVE LIGHT INIP, REPLACED BULBS, STILL NOT ILLUMINATING)  REMOVED AND REPLACED CROSSFEED VALVE PER MM.  OK CHECK GOOD.   P/N OFF/ON MA30A1001, S/N OFF AA217063C  S/N ON AA210248D
